# SDR DALA2018092105691

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 54,816 hours, 18,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE TO LT SIDE OF A/C BELOW STR 17, FS600 TO JUST PAST FS620 APROX 2 FEET 3" OF DAMAGE. CUT OUT DAMAGE TOP FUSELAGE SKIN AND REMOVED EXISTING FASTENERS PER SRM 53-00-01 REPAIR 2. PERFORMED HFEC INSP ON SKIN CUTOUT FOR DAMAGE CONTAINMENT, NO CRACKS NOTED. REF NDTM PART 6. 51-00-19 AND HFEC INSP FOR FASTENER HOLES, NO CRACKS NOTED. REF B757 NDTM PART 6, 51-00-16. CUTOUT DENTS 516L PER SRM 53-00-01. ACCOMPLISHED HFEC INSP ON 2ND SKIN CUTOUT FOR DAMAGE CONTAINMENT. PER NDT MANUAL PART 6 51-00-19 - NO CRACK NOTED. COMPLETED OPEN HOLE NDT INSP PER NDT MANUAL PART 6 51-00-16 - NO CRACKS FOUND. C/W REPAIR ON ERA 571586-14. C/W ERA 571568-14 REV ORIGINAL. A/C OK FOR SERVICE.
